# SDR SWAA2015012936199

- Difficulty date: January 7, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 29,015 hours, 12,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY WAY CTR AISLE EXIT SIGN HOUSING CRACKED.  R & R SIGN IAW MM.
